Hi Popa, what chemo are you having? I've just had chemo 2 of fecx6 and am on day 12. I find I'm slightly dizzy, fuzzyheaded for a couple of days after chemo but yesterday I was really badly dizzy and it lasted all day, made me feel terrible. Woke up this morning and for now it doesn't seem too bad.
well i had my 3rd FEC last Monday but I had a very traumatic week and it looks like its caught up wi me
theres something different every time. Bad taste, insomnia, chronic tiredness, crepey skin and thats just the old man
i find the rampant depression the worse. I had a job convincing them that it knocks out your tablets and its as if you havent been taking them for the last 20years
anyway, they seem to have that under control now. Roll on the end
it took a lot of wheddling to get them to own up to the depression problem
Hi Carrie, I'm on FEC-T for my cancer. Ductal primary tumour removed a couple of months ago. Lymph node involvement but hadn't spread. 🍀 How lucky am I?
The letters are short for Fluorouracil, Epirubucin, Cyclophisphamide and Taxotere.
I'm not having the F bit, (I'm 70) so am 3 X FE, and then 3 X T. Cycles are every 21 days.
I was dizzy this time with it - 2nd session, but GP says its extreme lethargy making me not able to stand or walk straight! So, guess it's chemo fatigue then? Hmmmmm, not really liking it! Good luck with your treatment.
This sounds so much like me.. I have chemo on Fridays, then i get a burst of energy for a couple of days until monday, and then Tuesday-Thursday, or until the next chemo, I experience dizziness. What is FEC?
Well still get the odd Diizzy spell laying flat getting up too quick and looking up then look down just have to be aware of it. Just had my 6th fec don't feel too bad had 2 units blood just after my 5th fec felt like a new woman as my blood count was 8.3 but gladly before my 6th fec it was normal. I'm hoping to be able to have a break from chemo before i start the T after fec thats depends if i can lay down for the CT dept said i could take my pillows and lay on my side i'm usually ok like that so fingers crossed my dizziness behaves for 5 mins in the CTscanner or i will need a light sedative.
Hi Sarah your the same as me only just before my 4th FEC
it started went to turn over in bed had to sit up for it to stop laying down is the worst by all accounts its to do with the lack of hair in the ears interfers with your balance virtigo GP said just not pleasant but i suppose just have to put up with it, also i think the ani sickness can make you dizzy as well.
I had this on ALL of my chemo sessions (FEC-T). I had treatment on Thursdays and felt great until the following Monday. On Tuesday -Friday I got the dizzyness and almost passed out a couple of times.
Glad it is now all over. but Anastrazole makes you a bit dizzy too at times.
I have just experienced dizziness when laying down in bed also dizziness when walking at times i'm just about to have my 4th Fec treatment wondered if the chemo is the cause of this have had BP tests and blood tests ECG etc all was fine hosp not sure may be vertigo or the treatment has anyone else had these symptoms as there very unpleasant and horrible feeling as if your going to pass out when you lay in bed so have had to sleep sitting up not ideal but better than feeling dizzy.
Hi, I've had 3 of 6 FEC and I get vertigo like feelings from time to time - very unpleasant but fortunately doesn't last for very long. Must be yet another side effect!
The steroids I take (with chemo or following a reaction) make me dizzy and lose my balance.
Glad i just found this topic i am on second fec, felt thickheaded after first dose, had second dose on mon and have felt so dizzy and giddy since then, can hardly get out of bed, even go giddy just turning my head when led down in bed to look at the alarm clock. I rang hospital this morning to see if it was linked to chemo, they said not and ring my GP incase it was low blood pressure. Saw GP today and he think it is vertigo, which can be affected by small hairs in your ears - hubby thinks as i started to lose my hair on monday (when the dizzyness started) it might be linked. it makes sense to my, as doc said you only need a bit of calcium on the hairs to make you feel giddy so they must be supper sensitive. GP gave me tablets to take 3 times a day. I hope it works !!
Yes - although the problem isn't blood pressure with me I think it's just one of those things.
Yep I had this about halfway through 6 X FEC...got up one morning and fell in the laundry bin at the end of the bed...
It was pretty bad but was at it's worst when I laid down...the room would spin violently. They checked my blood pressure atanding and laying down to see if that was the problem, but there was no difference.
In the end I figured it out myself..I wasn't giving in to tiredness when I got in from work and was trying to carry on as normal. When I did give myself a few extra zzz's the dizziness was much better (altho' didn't disappear completely until I'd finished the FEC...)
Luv 'n hugs,
Please mention this at your next appointment. Dizziness and light headedess are most likely caused by low blood pressure, and this might need to be checked out.
I've had a lot of chemotherapy and have had dizziness from time to time...which always scares me its brain mets...but so far its low blood pressure.
thanks ladies! that is reassurring. but not that i'm glad anyone has to go thro this but you know what i mean!! xxxxx
I finished chemo last December, yes, dizziness and loss of balance was another side effect for me too.
ive fallen down the stairs, tripped over everything and have bouts of horrible dizziness so i guess its a yes!
hi redcell,im on my 5th chemo i get dizzyness all the time,i cant walk far as i will pass out,i think it is a side effect yes. x
hello ladies. i'm currently 4/6 done of FEC chemo. over the last week i have felt dizzy and on a couple of occasions i have lost my balance for a few seconds.
i'm obviously worried about mets so i will discuss it with my oncologist (next appt in two weeks). in the meantime i'm trying to tell myself it could be the chemo that is causing it. has anyone had similar?